VOL. 44 · NO. 4 | 2014
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 44 (4), (2014)
No abstract available
Articles
Waleed Al-Rawashdeh
Rocky Mountain J. Math. 44 (4), 1053-1072, (2014) DOI: 10.1216/RMJ-2014-44-4-1053
KEYWORDS: weighted composition operators, Compact operator, Angular derivative, Schatten $p$-class, ‎weighted Hardy spaces, 47B38, 47B15, 47B33
Aviv Censor, Daniele Grandini
Rocky Mountain J. Math. 44 (4), 1073-1110, (2014) DOI: 10.1216/RMJ-2014-44-4-1073
KEYWORDS: System of measures, Borel system of measures, lifting, fibred product, disintegration, groupoid, Haar system, 28A50, 22A22
Amy B. Chambers
Rocky Mountain J. Math. 44 (4), 1111-1124, (2014) DOI: 10.1216/RMJ-2014-44-4-1111
KEYWORDS: graph algebra, conditional exp ectation, ‎wavelet, Paschke crossed product by an endomorphism, Stacy crossed pro duct, Cuntz algebra, subalgebra, 46L05
Xiaojing Chen, Wenchang Chu
Rocky Mountain J. Math. 44 (4), 1125-1142, (2014) DOI: 10.1216/RMJ-2014-44-4-1125
KEYWORDS: Basic hypergeometric series, Rogers-Ramanujan identities, 33D15, 05A30
Andrej Dujella, Juan Carlos Peral
Rocky Mountain J. Math. 44 (4), 1145-1160, (2014) DOI: 10.1216/RMJ-2014-44-4-1145
Qingzhai Fan
Rocky Mountain J. Math. 44 (4), 1161-1169, (2014) DOI: 10.1216/RMJ-2014-44-4-1161
KEYWORDS: C*-algebra, tracial approximation, $K_0$-monoid, 46L05, 46L80, 46L35
Richard Fournier
Rocky Mountain J. Math. 44 (4), 1171-1181, (2014) DOI: 10.1216/RMJ-2014-44-4-1171
KEYWORDS: Polynomial inequalities, bound-preserving operators, 30E10, 41A17, 42A05
Xiao Han, Jinchao Ji
Rocky Mountain J. Math. 44 (4), 1183-1201, (2014) DOI: 10.1216/RMJ-2014-44-4-1183
KEYWORDS: existence, multiplicity, ‎positive‎ ‎solutions, negative solutions, mixed-type solutions, fixed point theorem in cones, 34C25
Gro Hovhannisyan
Rocky Mountain J. Math. 44 (4), 1203-1242, (2014) DOI: 10.1216/RMJ-2014-44-4-1203
KEYWORDS: Dynamic systems on a time scale, asymptotic solutions, Characteristic function, Riccati equation, perturbation method, 34E10, 39A10
Robert Kantrowitz, Michael M. Neumann
Rocky Mountain J. Math. 44 (4), 1243-1250, (2014) DOI: 10.1216/RMJ-2014-44-4-1243
KEYWORDS: stochastic matrix, regular matrix, scrambling matrix, steady state, Perron-Frobenius theory, contractive mappings and fixed points, 15B51, 37C25
Dae San Kim, Taekyun Kim
Rocky Mountain J. Math. 44 (4), 1251-1263, (2014) DOI: 10.1216/RMJ-2014-44-4-1251
L. Kohaupt
Rocky Mountain J. Math. 44 (4), 1265-1279, (2014) DOI: 10.1216/RMJ-2014-44-4-1265
KEYWORDS: Gram-Schmidt orthogonalization method, Gram-Schmidt-type biorthogonalization method
Marek Lassak, Horst Martini, Margarita Spirova
Rocky Mountain J. Math. 44 (4), 1281-1299, (2014) DOI: 10.1216/RMJ-2014-44-4-1281
KEYWORDS: covering number, Hadwiger's covering problem, illumination, Miquel's theorem, Ti\c{t}eica's theorem, translative covering, visibility, Voronoi region, 52A20, 52A40, 52C17
Dijana Mosić, Dragan S. Djordjević
Rocky Mountain J. Math. 44 (4), 1301-1319, (2014) DOI: 10.1216/RMJ-2014-44-4-1301
KEYWORDS: group inverse, Moore-Penrose inverse, reverse order law, 16B99, ‎15A09, 46L05
Adam Nowak, Luz Roncal
Rocky Mountain J. Math. 44 (4), 1321-1342, (2014) DOI: 10.1216/RMJ-2014-44-4-1321
KEYWORDS: Fourier-Bessel expansion, heat kernel, Poisson kernel, subordinated kernel, heat semigroup, Maximal operator, 42C10, 35K08
Vignon Oussa
Rocky Mountain J. Math. 44 (4), 1343-1366, (2014) DOI: 10.1216/RMJ-2014-44-4-1343
Jesús Romero-Valencia, Alexis G. Zamora
Rocky Mountain J. Math. 44 (4), 1367-1376, (2014) DOI: 10.1216/RMJ-2014-44-4-1367
KEYWORDS: Jacobians, 14H40, 14H50
R.C. Vaughan
Rocky Mountain J. Math. 44 (4), 1377-1382, (2014) DOI: 10.1216/RMJ-2014-44-4-1377
Lin Zhao, Peihao Zhao
Rocky Mountain J. Math. 44 (4), 1383-1397, (2014) DOI: 10.1216/RMJ-2014-44-4-1383
KEYWORDS: Critical point theory, variational methods, three solutions, Moser iteration, 35J20, 35J60, 35J92
Back to Top